American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Indranil Biswas and Souradeep Majumder. Homomorphisms of vector bundles on curves and parabolic vector bundles on a symmetric product. Proc. Amer. Math. Soc. 140 (2012) 3017-3024.
Abstract, references, and article information   
View Article: PDF

[2] D. Arcara and F. Sato. Recursive formula for $\psi ^g-\lambda _1\psi ^{g-1}+\cdots +(-1)^g\lambda _g$ in $\overline {\mathcal {M}}_{g,1}$. Proc. Amer. Math. Soc. 137 (2009) 4077-4081. MR 2538568.
Abstract, references, and article information   
View Article: PDF

[3] Tawanda Gwena and Montserrat Teixidor i Bigas. Maps between moduli spaces of vector bundles and the base locus of the theta divisor. Proc. Amer. Math. Soc. 137 (2009) 853-861. MR 2457423.
Abstract, references, and article information   
View Article: PDF

[4] Arzu Boysal. Nonabelian theta functions of positive genus. Proc. Amer. Math. Soc. 136 (2008) 4201-4209. MR 2431033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ana-Maria Castravet. Examples of Fano varieties of index one that are not birationally rigid. Proc. Amer. Math. Soc. 135 (2007) 3783-3788. MR 2341927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Christian Pauly. A smooth counterexample to Nori's conjecture on the fundamental group scheme. Proc. Amer. Math. Soc. 135 (2007) 2707-2711. MR 2317943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Holger Brenner. There is no Bogomolov type restriction theorem for strong semistability in positive characteristic. Proc. Amer. Math. Soc. 133 (2005) 1941-1947. MR 2137859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] E. Ballico. On the number of components of the moduli schemes of stable torsion-free sheaves on integral curves. Proc. Amer. Math. Soc. 125 (1997) 2819-2824. MR 1443812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James N. Brawner. The Gaussian-Wahl map for trigonal curves . Proc. Amer. Math. Soc. 123 (1995) 1357-1361. MR 1260161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1